MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-84
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This issue was previously reported under mdr number 1628664-2022-00009 under the same suspect medical device but an incorrect manufacturer name, city and state.During the subsequent site visit by the field service engineer (fse), the manifold for the wash zone was replaced along with other parts.The fse determine the manifold was the likely cause.A review of the analyzer service history identified no contributing factors to the current complaint.There have been no further occurrences of discrepant results after the parts were replaced by the fse.A review of labeling concluded that the issue is sufficiently addressed.A review of the architect i1000sr platform and the associated replaced parts tracking and trending data revealed no systemic issues or trends associated with the discrepant results described in this complaint.Based on the investigation no systemic issue or product deficiency was identified.Section a1 patient identifier sids: (b)(6).
 
Event or Problem Description
The customer reported falsely elevated architect stat troponin-i results on three patients.Results provided: (b)(6) 2022 sid (b)(6) = 16.959 / 0.012 ng/ml; (b)(6) 2022 sid (b)(6) = 17.212 / 0 ng/ml.(b)(6) 2022 sid (b)(6) = 27.36 / 0.006 / 0.000 ng/ml.Normal range: 0.000-0.045 ng/ml.No impact to patient management was reported.

Brand Name
ARCHITECT I1000SR
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17673531
Report Number3016438761-2023-00468
Device Sequence Number6044608
Product Code JJE
UDI-Device Identifier00380740116941
UDI-Public00380740116941
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L86-84
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2023
Initial Report FDA Received Date09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/01/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC TROP RGT, 02K41-27, 81264UN21
Patient SexUnknown